Journal of Applied Mathematics and Computing

, Volume 46, Issue 1, pp 305–319

Threshold dynamics for a nonautonomous schistosomiasis model in a periodic environment

Original Research

DOI: 10.1007/s12190-013-0750-5

Cite this article as:
Zhang, X., Gao, S. & Cao, H. J. Appl. Math. Comput. (2014) 46: 305. doi:10.1007/s12190-013-0750-5


In this paper, we investigate a nonautonomous schistosomiasis model in a periodic environment. We obtain a threshold value between the extinction and the uniform persistence. Our main results show that the disease persists if the threshold value is larger than unity. We also prove that there exists a positive periodic solution. Numerical simulations which support our theoretical analysis are also given.


Nonautonomous schistosomiasis modelPeriodic systemsUniform permanenceExtinction

Mathematics Subject Classification


Copyright information

© Korean Society for Computational and Applied Mathematics 2014

Authors and Affiliations

  1. 1.Key Laboratory of Jiangxi Province for Numerical Simulation and Emulation TechniquesGannan Normal UniversityGanzhouP.R. China